Entire functions having small logarithmic sums over certain discrete subsets

Henrik L. Pedersen Department of Mathematics, University of Copenhagen

TBD mathscidoc:1701.332888

Arkiv for Matematik, 36, (1), 119-130, 1997.1
It is known how to obtain a uniform estimate of e.g. a polynomial in terms of its logarithmic sum over the integers provided that the sum is sufficiently small. This result is generalized here and we obtain estimates in terms of logarithmic sums taken over certain discrete subsets of the real axis.
No keywords uploaded!
[ Download ] [ 2017-01-08 20:35:52 uploaded by arkivadmin ] [ 93 downloads ] [ 0 comments ] [ Cited by 5 ]
@inproceedings{henrik1997entire,
  title={Entire functions having small logarithmic sums over certain discrete subsets},
  author={Henrik L. Pedersen},
  url={http://archive.ymsc.tsinghua.edu.cn/pacm_paperurl/20170108203552706174697},
  booktitle={Arkiv for Matematik},
  volume={36},
  number={1},
  pages={119-130},
  year={1997},
}
Henrik L. Pedersen. Entire functions having small logarithmic sums over certain discrete subsets. 1997. Vol. 36. In Arkiv for Matematik. pp.119-130. http://archive.ymsc.tsinghua.edu.cn/pacm_paperurl/20170108203552706174697.
Please log in for comment!
 
 
Contact us: office-iccm@tsinghua.edu.cn | Copyright Reserved